Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Shoulder pains and queasy

Premium Questions

Dr. Payman Hajiazim MD

Hello I was wondering if pain management doctors test for suboxone . I thought I wanted to stop my ... and cravings but made me feel very lethargic, queasy, tired, shaky, and I couldn't even take my daughter ... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)
Dr.  Aarti Abraham MD

, pains in stomach and a queasiness. Three days ago I had the queasiness, and I was about to vomit but I ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.  Shoaib Khan MD

Chest pain upper right, followed by tightness in chest, some difficulty breathing , then hot flash, then stomach queasiness. ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Ralph Chambers MD

61 yr old female, dizziness , queasiness, upper stomach pain occasionally ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Michelle Gibson James MD

I am having lower back pain on my left side, am running a low grade temp. have pretty bad diarrhea , and feel queasy... ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.   Munish Sood MD

I have a hiatal hernia .My symptoms are bloating immediattely after eating, tenderness on right side, queasy feeling, and sometimes been have pain in my right arm and shoulder blade. I m going ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.       Dorina Gurabardhi MD

Sir/Madam, A year ago i had righ side stomach ache with vomiting...i did ultrasound everything was normal...doc said may be stone was present which ha gone out through urine...but since then sometimes i feel heaviness in... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. MOHAMMED ABDULLAH MD

hiya, 81 year old female bummed head few hours ago when she fell on floor. I helped her up and other than a the pain from the impact it didnt look to bad. She is complaining she is dizzy and feels ... View answer

Answered by : Dr. MOHAMMED ABDULLAH ( Critical Care Specialist)
Dr. Ashok Kumar Dash MD

I have had a nauseous pain free stomach for a week, I feel I have to belch or pass gas constantly, and the queezy stomach persists. I recently went to Dr. And they did a chest scan and EKG, along with blood test ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.   Esmeralda  Sera MD

Yes please. I am experiencing a mild headache, mild queasiness, temp of 100F and a pain ... shoulder. Could all be connected? Thank you but I ll call my Consulting nurse. ... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)

Mobile Questions and Answers

Dr. Pushpalatha Manjunatha MD

you might be having renal stone since u r complaining sharp stabbing pain. consult a nephrologist, ultrasound will be done to rule out the renal stones. if the stones are small, forced diuresis will the treatment,...

Dr. Ivo Ditah MD

Hi, Do you have any other symptoms like pain during urination? If yes, this may be suggestive of a urinary infection. This is managed with testing and antibiotics. For now, drink much water and seek further care if...

Dr. Klerida Shehu MD

If the pain is intense and isn't relieved by antacids you should contact your doctor.